# SDR SWIA200312133

- Difficulty date: June 20, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,168 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT INOP.   REPLACED BULB FOR RIGHT EMERGENCY LIGHT EXIT OVERHEAD.  OPS CHECK GOOD.
